Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2004 (2004), Issue 1, Pages 19-71
http://dx.doi.org/10.1155/S1048953304306015

Asymptotic analysis by the saddle point method of the Anick-Mitra-Sondhi model

Department of Mathematics, Statistics and Computer Science, University of Illinois at Chicago, M/C 249, 851 South Morgan Street, Chicago, IL 60607-7045, USA

Received 6 June 2003; Revised 12 December 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Diego Dominici and Charles Knessl, “Asymptotic analysis by the saddle point method of the Anick-Mitra-Sondhi model,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2004, no. 1, pp. 19-71, 2004. doi:10.1155/S1048953304306015